# SDR 0200599154

- Difficulty date: February 26, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Aircraft time: 81,875 hours, 88,894 cycles
- Engine: Pwa JT8D7
- Engine time: 62,720 hours, 54,626 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 577957
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT ENGINE EXPERIENCED A FIRE WARNING INDICATION.  CREW REDUCED RIGHT ENGINE THRUST TO IDLE SETTING AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL HEAT ANTI-ICE DUCT.  AIRCRAFT RETURNED TO SERVICE.
